MAUDE Adverse Event Report: BARD ACCESS SYSTEMS XPORT ISP MRI 6FR CFLEX W/ INTER KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS XPORT ISP MRI 6FR CFLEX W/ INTER KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0607530
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review was performed.The device was not returned for evaluation, however a photo was provided for review.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0607530 port and catheter allegedly experienced a fluid leak.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.
 
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The device and a photo of the sample were provided for review.The evaluation of the sample and review of the photo were inconclusive for fluid leak.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description

Brand Name
XPORT ISP MRI 6FR CFLEX W/ INTER KIT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9209193
Report Number3006260740-2019-03150
Device Sequence Number3107901
Product Code LJT
UDI-Device Identifier00801741026171
UDI-Public(01)00801741026171
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607530
Device Catalogue Number0607530
Device Lot NumberRECZ3439
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1